# SDR C2XA08TY086

- Difficulty date: August 19, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 22,176 hours, 20,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 75534
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT BATTERY NOT CHARGING.  REMOVED AND REPLACED BATTERY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.  (S)
